# SDR SWIA202266594

- Difficulty date: September 20, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N121SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000430
- Aircraft time: 21,552 hours, 11,862 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CF III INBOARD SEAT TRACK HAS MULTIPLE GOUGES FROM FWD OF FR 60 TO FR 73 AS MARKED     (C-CHECK RO 10/5/2022)    REMOVED AND REPLACED R/H CR III I/B SEAT TRACK REF EMB SRM 51-40-08. REPLACED SEAT TRACK WITH OEM PART, NO WEIGHT AND BALANCE CHANGE REQUIRED.
